RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1989, Volume 25, Number 11, Pages 2016–2017 (Mi de7025)  

Short Communications

Topological equivalence of quasihomogeneous systems of differential equations

M. A. Ivanov

Higher Naval School, Leningrad

Full text: PDF file (304 kB)

Bibliographic databases:
UDC: 517.925
Received: 31.05.1988

Citation: M. A. Ivanov, “Topological equivalence of quasihomogeneous systems of differential equations”, Differ. Uravn., 25:11 (1989), 2016–2017

Citation in format AMSBIB
\Bibitem{Iva89}
\by M.~A.~Ivanov
\paper Topological equivalence of quasihomogeneous systems of differential equations
\jour Differ. Uravn.
\yr 1989
\vol 25
\issue 11
\pages 2016--2017
\mathnet{http://mi.mathnet.ru/de7025}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1034114}
\zmath{https://zbmath.org/?q=an:0692.34040}


Linking options:
  • http://mi.mathnet.ru/eng/de7025
  • http://mi.mathnet.ru/eng/de/v25/i11/p2016

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:59
    Full text:33

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020